# SDR DALA2019012300535

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 65,205 hours, 24,428 cycles
- System (JASC): 2330 · Entertainment System
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6701 AS A PRECAUTION TO ODOR EVENT IN CABIN, PLACING IFE SYSTEM ON MEL 23-37-01A AS PRECAUTIONARY. CORRECTIVE ACTION: FOUND HDD OML FAN MAKING LOUD NOISE. R/R HDD OML. INSPECTED SEAT BY SEAT FOR LOOSE HARNESS WIRES. CK OK. (557560)
